Marine Hail, Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi
- When
- June 10, 6:08 PM EST
- Where
- Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi marine zone, Sebewaing
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.733, -83.450
1 marine hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 10, 3:02 PM EST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 402 PM EDT FRI JUN 10 2005 .SHORT TERM...TONIGHT AND SATURDAY THE HEAT WAVE CONTINUES. VERY UNSTABLE AIRMASS IN PLACE BUT NO REAL LARGE SCALE FORCING AVAILABLE TO INDUCE ORGANIZED CONVECTION. A FEW STORMS NOW STARTING TO FIRE ACROSS THE SAGINAW VALLEY. EXPECT TO SEE THUNDERSTORM ACTIVITY TO CONTINUE TO DEVELOP AND SPREAD ACROSS THE CWA LATE THIS AFTERNOON AND EARLY EVENING. A WEAK SURFACE REFLECTION THROUGH CENTRAL MICHIGAN IS LENDING TO THE ACTIVITY NOW OCCURRING OVER THE SAGINAW VALLEY. A WILD CARD PLAYED BY THE LATEST MODEL DATA IS ALSO IN PLAY. THIS IS IN THE FORM OF AN UPPER LEVEL JET MOVING NORTHEAST ACROSS NORTHERN LOWER MICHIGAN LATE THIS AFTERNOON AND EARLY EVENING. THIS WILL PROVIDE BETTER STORM TOP DIVERGENCE ALONG OUR NORTHERN CWA. ELSEWHERE...FURTHER FOCUS MECHANISMS THIS AFTERNOON WILL BE LAKE BREEZE BOUNDARIES THAT DEVELOP AND ANY OUTFLOW BOUNDARIES FROM PULSE TYPE TSTORMS WILL ALSO FEED DEVELOPMENT OF ADDITIONAL THUNDERSTORMS. AS WE HAVE SEEN IN THE PAST FEW DAYS...THIS ACTIVITY QUICKLY CEASES AFTER SUNSET...AND SUSPECT THIS WILL BE THE CASE TONIGHT. THE MAIN THREATS WITH THUNDERSTORMS TODAY WILL BE POTENTIAL DAMAGING WIND GUSTS ASSOCIATED WITH ANY PULSE SEVERE STORMS THAT LEAD TO ISOLATED MICROBURSTS...SIMILAR TO WHAT WE SAW LAST NIGHT WHERE SEVERAL REPORTS OF WIND DAMAGE WERE RECEIVED. FOR SATURDAY...WILL BUY INTO THE DEEPER LAYER MOISTURE OFFERED UP BY THE GFS. THIS WILL KEEP TEMPS DOWN A BIT...WILL SHOOT FOR MID 80S. DEWPOINTS WILL REMAIN HIGH...SO IT WILL CONTINUE TO FEEL A LITTLE STICKY. MODELS ALL INDICATE BETTER UPPER LEVEL DYNAMICS SATURDAY/ GOOD 250 MB DIVERGENCE IN THE VICINITY OF 70 KT JET...THUS WILL KEEP THE 50 POPS GOING. && .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY DO NOT PLAN ON MAKING ANY BIG CHANGES TO THE EXTENDED PORTIONS OF THE FORECAST. BASIC PATTERN HOLDS THROUGH THE WEEKEND WITH THE AREA ON THE NORTHWEST EDGE OF EASTERN CONUS UPPER RIDGE. OVERALL...THE CHANCE FOR ORGANIZED CONVECTION MAY INCREASE SLIGHTLY FROM DAY TO DAY AS HIGH LEVEL JET ENERGY INCREASES OVER THE AREA THIS WEEKEND. THIS SEEMS TO BE A FUNCTION OF THE OUTFLOW OVER ARLENE SHEARING NORTH/NORTHEAST INTO THE AREA...ALONG WITH THE FACT THAT THE RIDGE WILL TREND JUST SLIGHTLY EAST IN THE COMING DAYS... ALLOWING A BETTER SUB-TROPICAL UPPER FLOW INTO THE GREAT LAKES. ALL THAT SAID...THE LOW/MID LEVEL FLOW WILL REMAIN LARGELY WEAK...WITH NO SUBSTANTIAL FOCUS FOR ORGANIZED SEVERE WX. EVENTUALLY...THE LOWER-LEVEL REMNANTS OF ARLENE WILL WORK NORTH AND NORTHEAST AROUND THE WESTERN EDGE OF UPPER RIDGE...BRINGING AN EVEN MORE TROPICAL AIRMASS INTO THE AREA. GENERAL CONSENSUS IS FOR THIS TO OCCUR ABOUT MONDAY ACROSS THE AREA...WITH THE DTX CWA RIGHT ON THE EDGE OF THE REMNANT SUFRACE LOW/TROF TRACK. FOR THIS WHOLE TIMEFRAME...WILL KEEP THE 30-40% CHANCE OF THUNDERSTORMS IN THE FORECAST...EXPECTING SIMILAR CONDITIONS AS THE PAST SEVERAL DAYS. THUNDERSTORM CHANCE HOLD INTO TUESDAY/EARLY WEDNESDAY TIME-FRAME AS UPPER LOW OVER THE NORTHERN PLAINS TRANSLATES INTO THE GREAT LAKES AND PROVIDES A BONIFIDE FOCUS FOR CONVECTION. THEREAFTER THE TREND TO MORE SEASONAL CONDITIONS STILL LOOKS GOOD AS SAID UPPER LOW/TROF DRIFTS OVER THE AREA. WHILE THERE WILL BE THE CHANCE OF AN OFF SHRA OR TSRA...CHANCES WILL BE FAR LESS LIKELY THAN THE WEEKEND & EARLY WEEK...SO WILL LEAVE DRY. THE HIGHS OF 85-90 WILL BE REPLACED BY 75-80 BY LATE WEEK...WITH CONSIDERABLY LOWER DEWPOINTS/HUMIDITIES BY THAT TIME. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...SHULER LONG TERM....GURNEY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 506 AM EDT FRI JUN 10 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-110915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 506 AM EDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH EARLY AFTERNOON TODAY WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 4 PM AND 9 PM. THE STRONGEST STORMS WILL BE ABLE TO PRODUCE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. STORM MOTION WILL BE TO THE NORTHEAST AT 10 MPH. DUE TO THE SLOW MOVEMENT OF STORMS AND VERY MOIST AIRMASS...LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN MORE URBANIZED AREAS. A NEARLY STATIONARY SURFACE BOUNDARY WILL BE IN PLACE ACROSS CENTRAL LOWER MICHIGAN TODAY PROVIDING A FOCUS FOR CONVECTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY AS WARM...HUMID...AND UNSTABLE CONDITIONS REMAIN IN PLACE ACROSS THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-110915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 506 AM EDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH EARLY AFTERNOON TODAY WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 4 PM AND 9 PM. THE STRONGEST STORMS WILL BE ABLE TO PRODUCE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. STORM MOTION WILL BE TO THE NORTHEAST AT 10 MPH. DUE TO THE SLOW MOVEMENT OF STORMS AND VERY MOIST AIRMASS...LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN MORE URBANIZED AREAS. A NEARLY STATIONARY SURFACE BOUNDARY WILL BE IN PLACE ACROSS CENTRAL LOWER MICHIGAN TODAY PROVIDING A FOCUS FOR CONVECTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY AS WARM...HUMID...AND UNSTABLE CONDITIONS REMAIN IN PLACE ACROSS THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. KEK
The Detroit radar (KDTX), 115 km away, was scanning. The volume nearest the first event began at 23:06 UTC.
1 marine hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake Huron in 2005Every state in 2005This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460001.